# SDR 08FDEA01130

- Difficulty date: March 24, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N720FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 417
- Aircraft time: 39,141 hours, 23,311 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53974322224
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR 67 FLOOR PANEL HAS SEVERAL SPOTS OF CORROSION LBL 60 TO RBL 60, CROSS BEAM.  REMOVED CROSS BEAM IAW SRM 51-73-10 LOCATED AND DRILLED NEW CROSS BEAM IAW SRM 51-40-44.  INSTALLED CROSS BEAM IAW SRM 51-40-21.
